User menu

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Search

Displaying 1 - 25 of 47 results.

Pages

    • Journal article
    The concept of comonotonicity in actuarial science and finance: theory
    Dhaene, Jan Denuit, Michel[UCL] Goovaerts, M. J. Kaas, R. Vyncke, D. (2002) Insurance: Mathematics and Economics — Vol. 31, no. 1, p. 3-33 (2002)
    • Journal article
    Bonus-Malus scales using exponential loss functions
    Denuit, Michel[UCL] Dhaene, Jan (2001) German Actuarial Bulletin — Vol. 25, p. 13-27 (2001)
    • Journal article
    Correlation order, merging and diversification
    Dhaene, Jan[UCL] Denuit, Michel[UCL] Vanduffel, Steven (2009) Insurance: Mathematics and Economics — Vol. 45, no. 3, p. 325-332 (2009)
    • Journal article
    Comonotonic bounds on the survival probabilities in the Lee-Carter model for mortality projections
    Denuit, Michel[UCL] Dhaene, Jan (2007) Computational and Applied Mathematics — Vol. 203, p. 169-176 (2007)
    • Journal article
    The concept of comonotonicity in actuarial science and finance: applications
    Dhaene, Jan Denuit, Michel[UCL] Goovaerts, M. J. Kaas, R. Vyncke, D. (2002) Insurance: Mathematics and Economics — Vol. 31, no. 2, p. 133-161 (2002)
    • Journal article
    The safest dependence structure among risks
    Denuit, Michel[UCL] Dhaene, Jan (1999) Insurance: Mathematics and Economics — Vol. 25, no. 1, p. 11-21 (1999)
    • Speech
    Risk and savings Contracts
    Dhaene, Jan Denuit, Michel Goovaerts M., J. Wolthuis, Henk (2002) International Congress of Actuaries — Caucun, Mexico
    • Speech
    Modelling dependence in actuarial science and finance
    Dhaene, Jan Vyncke, D. Purcaru Oana, Gabriela (2002) 2nd Conference in Actuarial Science & Finance — Samos
    • Journal article
    The concept of comonotonicity in actuarial science and finance: applications
    Dhaene, Jan Denuit, Michel Vyncke, D. Kaas, R. Goovaerts M., J. (2002) Insurance: Mathematics and Economics — Vol. 31, p. 133-161 (2002)
    • Journal article
    Simple characterizations of comonotonicity and countermonotonicity by extremal correlations
    Denuit, Michel[UCL] Dhaene, Jan (2003) Belgian Actuarial Bulletin — Vol. 3, p. 22-27 (2003)

Pages